MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH
Model Number 4248
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient remained awake while the psi values continuously stayed between 18 and 25.The sensor was attached before induction, and all impedance indicators were green.Even though induction had not yet started, the psi value dropped from 100 to 25.During this time, the patient's eyes were open.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.H3 other text: product not returned.
 
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated.The sensor passed all visual and continuity testing.As the sensor was used, accuracy testing could not be performed.The reported psi inaccuracy could not be confirmed through testing.E1: initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RD SEDLINE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23723599
Report Number3019388613-2025-00166
Device Sequence Number18823100
Product Code OLW
UDI-Device Identifier10843997011775
UDI-Public(01)10843997011775(17)270101(10)E25GWA
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4248
Device Lot NumberE25GWA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown